# SDR GLBA97014

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89UE
- Make and model: Beech 1900C
- Aircraft serial: UC89
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 1123640211
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MSP - RED GEAR INTRANSIT LIGHT IN HANDLE STAYS ON.  MAINTENANCE CLEANED UPLOCK SWITCHES AND REPLACED PRINTED CIRCUIT BOARD.  (M)
